# SDR ABXA202209302187

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 71,287 hours, 48,801 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 2948
- Condition: Faulted
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT AUTOPILOTS BECAME INOPERATIVE.CREW ELECTED TO TURN BACK TO CVG. AIRCRAFT LANDED WITHOUT FURTHER INCIDENCE. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED MCP IAW AMM 22-41-01, OPS GOOD, A/C RETURNED TO SERVICE.
